Skip to Main content Skip to Navigation
Journal articles

On Poincare-Wirtinger inequalities in spaces of functions of bounded variation

Abstract : The goal of this paper is to extend Poincaré-Wirtinger inequalities from Sobolev spaces to spaces of functions of bounded variation of second order.
Keywords : Measure theory
Complete list of metadatas

Cited literature [9 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00515451
Contributor : Maïtine Bergounioux <>
Submitted on : Wednesday, October 5, 2011 - 5:59:55 PM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM
Document(s) archivé(s) le : Sunday, December 4, 2016 - 10:23:22 PM

File

PW3.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00515451, version 3

Collections

Citation

Maïtine Bergounioux. On Poincare-Wirtinger inequalities in spaces of functions of bounded variation. Control and Cybernetics, Polish Academy of Sciences, 2011, 40 (4), pp.921-930. ⟨hal-00515451v3⟩

Share

Metrics

Record views

875

Files downloads

972